MathSciNet Relay Station
MathSciNet bibliographic data
MR1503176 Contributed Item
Albert, A. Adrian A solution of the principal problem in the theory of Riemann matrices. Ann. of Math. (2) 35 (1934), no. 3, 500–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement